# SDR COMA0660489

- Difficulty date: August 13, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- Aircraft time: 21,111 hours, 19,774 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 59465
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT 5163 - EMERGENCY FLOOR LIGHTING FROM ROW 6 TO 8 IS INOPERATIVE.  REPLACED BROKEN CABLE SECTIONS IN CABIN AT ROW 12 AND ROW 8 WITH SERVICEABLE CABLES.
